Advertisement

Does Serevent interact with medications or food?

Certain medications and foods may interact with Serevent (salmeterol). Among others, such medications include: diuretics, clarithromycin, telithromycin, beta-blockers, antidepressants, HIV or AIDS medications, MAO inhibitors, decongestants, aminophylline, and theophylline. You should also avoid caffeine and diet medications while using Serevent. Be aware that this is not a complete list of the potential risks associated with Serevent. Be sure to talk with your doctor before using this or any other medications or supplements, and inform your doctor of any pre-existing medical conditions you may have. If you are allergic to any of the ingredients in Serevent, or to milk protein, be sure to speak with your doctor before using this medication. Be aware that Serevent is meant for the prevention of severe asthma attacks and COPD. Serevent should always be paired with another asthma medication.

Continue Learning about Antiasthma

Does omalizumab have any side effects?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects may include injection site reactions, upper respiratory tract and sinus infections, hea...
More Answers
Could I be allergic to Advair Diskus?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
It is possible to have an allergic reaction to the medicines contained in your Advair Diskus inhaler...
More Answers
Does ipratropium nasal spray have any side effects?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects may include headaches, nosebleeds, a stuffy nose, and a dry nose, mouth, or throat.  T...
More Answers
Does ipratropium nasal spray interact with any other medications?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are taking an anticholinergic drug, eluxadoline, glycopyrrolate, or potassium chloride in sol...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.